Lupus indotto da farmaci

Translated title of the contribution: Drug-induced lupus erythematosus

Fabiola Atzeni, M. G. Marrazza, P. Sarzi-Puttini, M. Carrabba

Research output: Contribution to journalArticle

Abstract

Drug-induced lupus is a syndrome which share symptoms and laboratory characteristics with the idiopathic systemic lupus erythematosus (SLE). The list of medications implicated as etiologic agents in drug-induced lupus continues to grow. The terms used for this condition are lupus-like syndrome, drug-induced lupus erythematosus (DILE) and drug related lupus. More than 80 drugs have been associated with DILE. The first case of DILE was reported in 1945 and associated with sulfadiazin. In 1953 it was reported that DILE was related to the use of hydralazine. Drugs responsible for the development of DILE can divided into three groups, but the list of these drugs is quite long because new drugs are included yearly in the list. The syndrome is characterised by arthralgia, myalgia, pleurisy, rash and fever in association with antinuclear antibodies in the serum. Recognition of DILE is important because it usually reverts within a few weeks after stopping the drug.

Original languageItalian
Pages (from-to)147-154
Number of pages8
JournalReumatismo
Volume55
Issue number3
Publication statusPublished - 2003

Fingerprint

Pharmaceutical Preparations
Hydralazine
Pleurisy
Antinuclear Antibodies
Myalgia
Arthralgia
Exanthema
Systemic Lupus Erythematosus
Fever
Serum

ASJC Scopus subject areas

  • Rheumatology

Cite this

Atzeni, F., Marrazza, M. G., Sarzi-Puttini, P., & Carrabba, M. (2003). Lupus indotto da farmaci. Reumatismo, 55(3), 147-154.

Lupus indotto da farmaci. / Atzeni, Fabiola; Marrazza, M. G.; Sarzi-Puttini, P.; Carrabba, M.

In: Reumatismo, Vol. 55, No. 3, 2003, p. 147-154.

Research output: Contribution to journalArticle

Atzeni, F, Marrazza, MG, Sarzi-Puttini, P & Carrabba, M 2003, 'Lupus indotto da farmaci', Reumatismo, vol. 55, no. 3, pp. 147-154.
Atzeni F, Marrazza MG, Sarzi-Puttini P, Carrabba M. Lupus indotto da farmaci. Reumatismo. 2003;55(3):147-154.
Atzeni, Fabiola ; Marrazza, M. G. ; Sarzi-Puttini, P. ; Carrabba, M. / Lupus indotto da farmaci. In: Reumatismo. 2003 ; Vol. 55, No. 3. pp. 147-154.
@article{da8f93d6318548979e1fdc8415aaf09e,
title = "Lupus indotto da farmaci",
abstract = "Drug-induced lupus is a syndrome which share symptoms and laboratory characteristics with the idiopathic systemic lupus erythematosus (SLE). The list of medications implicated as etiologic agents in drug-induced lupus continues to grow. The terms used for this condition are lupus-like syndrome, drug-induced lupus erythematosus (DILE) and drug related lupus. More than 80 drugs have been associated with DILE. The first case of DILE was reported in 1945 and associated with sulfadiazin. In 1953 it was reported that DILE was related to the use of hydralazine. Drugs responsible for the development of DILE can divided into three groups, but the list of these drugs is quite long because new drugs are included yearly in the list. The syndrome is characterised by arthralgia, myalgia, pleurisy, rash and fever in association with antinuclear antibodies in the serum. Recognition of DILE is important because it usually reverts within a few weeks after stopping the drug.",
keywords = "Anti-histone antibodies, Autoantibodies, Autoimmunity, Drug-induced lupus",
author = "Fabiola Atzeni and Marrazza, {M. G.} and P. Sarzi-Puttini and M. Carrabba",
year = "2003",
language = "Italian",
volume = "55",
pages = "147--154",
journal = "Reumatismo",
issn = "0048-7449",
publisher = "PAGEPRESS PUBL",
number = "3",

}

TY - JOUR

T1 - Lupus indotto da farmaci

AU - Atzeni, Fabiola

AU - Marrazza, M. G.

AU - Sarzi-Puttini, P.

AU - Carrabba, M.

PY - 2003

Y1 - 2003

N2 - Drug-induced lupus is a syndrome which share symptoms and laboratory characteristics with the idiopathic systemic lupus erythematosus (SLE). The list of medications implicated as etiologic agents in drug-induced lupus continues to grow. The terms used for this condition are lupus-like syndrome, drug-induced lupus erythematosus (DILE) and drug related lupus. More than 80 drugs have been associated with DILE. The first case of DILE was reported in 1945 and associated with sulfadiazin. In 1953 it was reported that DILE was related to the use of hydralazine. Drugs responsible for the development of DILE can divided into three groups, but the list of these drugs is quite long because new drugs are included yearly in the list. The syndrome is characterised by arthralgia, myalgia, pleurisy, rash and fever in association with antinuclear antibodies in the serum. Recognition of DILE is important because it usually reverts within a few weeks after stopping the drug.

AB - Drug-induced lupus is a syndrome which share symptoms and laboratory characteristics with the idiopathic systemic lupus erythematosus (SLE). The list of medications implicated as etiologic agents in drug-induced lupus continues to grow. The terms used for this condition are lupus-like syndrome, drug-induced lupus erythematosus (DILE) and drug related lupus. More than 80 drugs have been associated with DILE. The first case of DILE was reported in 1945 and associated with sulfadiazin. In 1953 it was reported that DILE was related to the use of hydralazine. Drugs responsible for the development of DILE can divided into three groups, but the list of these drugs is quite long because new drugs are included yearly in the list. The syndrome is characterised by arthralgia, myalgia, pleurisy, rash and fever in association with antinuclear antibodies in the serum. Recognition of DILE is important because it usually reverts within a few weeks after stopping the drug.

KW - Anti-histone antibodies

KW - Autoantibodies

KW - Autoimmunity

KW - Drug-induced lupus

UR - http://www.scopus.com/inward/record.url?scp=0141558956&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0141558956&partnerID=8YFLogxK

M3 - Articolo

C2 - 14513113

AN - SCOPUS:0141558956

VL - 55

SP - 147

EP - 154

JO - Reumatismo

JF - Reumatismo

SN - 0048-7449

IS - 3

ER -